# SDR FDEA201208263168

- Difficulty date: August 26, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FOUND 1EA COVER CRACKED POSITION NEAR LT MAIN LT MLG AFT TRUNNION INBD SIDE.  REMOVED COVER FOR FABRICATION IAW DWG A57240775 THEN REPLACED IAW SRM 51-72-10 & 51-40-21. INSTALLED COVER AND CONDITION CHECKED GOOD.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
